# SDR USAA920081809

- Difficulty date: October 5, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-112
- Aircraft serial: 2615
- Aircraft time: 10,724 hours, 4,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A STATION FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT. OPS CHECK WAS GOOD. (K)
